# SDR DALA2023071705776

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL FROM STA Y=1002 TO STA Y=1022 AND X=0 AT PAX CABIN. SUMMARY OF NRC 00438: INTERCOSTAL FROM STA Y=1002 TO STA Y=1022 AND X=0 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1 PAR 4 FIGURE 201 AND 51-41-05-0G. (LP #2867499)
